# SDR UIEA2017070301109

- Difficulty date: July 4, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 58,812 hours, 42,535 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Lt Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING BLOCK IN LEFT FMC CIRCUIT BREAKER TRIPPED WITH ELECTRICAL SMOKE ODOR IN THE COCKPIT.   PERFORMED INSPECTION FOR SMOKE ODOR IAW AMM 05-51-56.  NO DEFECTS NOTED.
